BibTeX record journals/gc/FujitaFM15

download as .bib file

@article{DBLP:journals/gc/FujitaFM15,
  author    = {Shinya Fujita and
               Michitaka Furuya and
               Colton Magnant},
  title     = {General Bounds on Rainbow Domination Numbers},
  journal   = {Graphs and Combinatorics},
  volume    = {31},
  number    = {3},
  pages     = {601--613},
  year      = {2015},
  url       = {https://doi.org/10.1007/s00373-013-1394-9},
  doi       = {10.1007/s00373-013-1394-9},
  timestamp = {Sat, 27 May 2017 14:22:50 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/FujitaFM15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier